MathSciNet Relay Station
MathSciNet bibliographic data
MR97071 (20 #3551) 55.00 (05.00)
Fiedler, Miroslav; Sedláček, Jiří Über Wurzelbasen von gerichteten Graphen. (Czech) Časopis Pěst. Mat. 83 1958 214–225.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement